Title: On the extrinsic principal directions of Riemannian submanifolds
Authors: Kowalczyk, Daniel
Haesen, Stefan ×
Verstraelen, Pol #
Issue Date: 2009
Publisher: Università€ degli studi di Lecce
Series Title: Note di Matematica vol:2009 issue:2 pages:41-53
ISSN: 1123-2536
Publication status: published
KU Leuven publication type: DI
Appears in Collections:Geometry Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.